MathSciNet Relay Station
MathSciNet bibliographic data
MR2669449 (2011f:60012) 60B20
Tao, Terence; Vu, Van Random matrices: universality of local eigenvalue statistics up to the edge. Comm. Math. Phys. 298 (2010), no. 2, 549–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement